# SDR USAA920080277

- Difficulty date: January 7, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 67,193 hours, 29,005 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: AN5331001827
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C11 CHECK - CRACKED STRINGER CLIP, BS 686, S12R.  REPLACED STRINGER CLIP, BS 686, S12R IAW TASCK CARD M1C53607.
